Advertisement

Mathematische Annalen

, Volume 333, Issue 4, pp 811–814 | Cite as

Appendix to ``Congruences for rational points on varieties over finite fields'' by N. Fakhruddin and C. S. Rajan

  • Hélène EsnaultEmail author
Article

Keywords

Rational Point Finite Field 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Artin, M.: Théorème de finitude pour un morphisme propre; dimension cohomologique des schémas algébriques affines, in SGA 4, tome 3, XIV, Lect. Notes Math. vol. 305, Berlin Heidelberg New York Springer 1973 pp 145–168Google Scholar
  2. 2.
    Bloch, S.: Lectures on Algebraic Cycles, Duke University Mathematics Series, IV 1980Google Scholar
  3. 3.
    Deligne, P.: Théorème d'intégralité, Appendix to Katz, N.: Le niveau de la cohomologie des intersections complètes, Exposé XXI in SGA 7, Lect. Notes Math. vol. 340, Berlin Heidelberg New York Springer 1973 pp 363–400Google Scholar
  4. 4.
    Esnault, H.: Hodge type of subvarieties of ℙn of small degrees. Math. Ann. 288(3), 549–551 (1990)CrossRefGoogle Scholar
  5. 5.
    Fakhruddin, N., Rajan C. S.: Congruences for rational points on varieties over finite fields, this volume, p 9Google Scholar
  6. 6.
    Kollár, J.: Higher direct images of dualizing sheaves, I, Ann. Math. 123, 11–42 (1986)Google Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 2005

Authors and Affiliations

  1. 1.Universität EssenEssenGermany

Personalised recommendations